Journal of the Operational Research Society

, Volume 53, Issue 10, pp 1127–1132

On the uniqueness of solutions to linear programs

Authors

Original Article

DOI: 10.1057/palgrave.jors.2601320

Cite this article as:
Appa, G. J Oper Res Soc (2002) 53: 1127. doi:10.1057/palgrave.jors.2601320

Abstract

We provide a constructive method of checking whether a linear programming problem (LPP) has a unique feasible or a unique optimal solution. Our method requires the solution of only one extra LPP such that the original problem has alternative solutions if and only if the optimal value of the new LPP is positive. If the original solution is not unique, an alternative solution is displayed. Possible applications are discussed.

Keywords

linear programmingunique solutionsmultiple solutionsdegeneracystable solutions in MCDM

Copyright information

© Palgrave Macmillan Ltd 2002